# SDR UPS02439111

- Difficulty date: August 6, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- AIR CONDITIONING BAY REAR FIXED FAIRING LT SIDE.  GROUND PNEUMATIC AIR CONNECTOR SERVICE BOX INTERIOR REAR WEB FOUND SURFACE CORROSION AT STA 1255 LBL 34 TO LBL 36.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT EXCEEDS SRM 53-10-01 LIMITS, REPAIR WEB IAW SRM FIG 51-40-02.
